# SDR UALA2009091802948

- Difficulty date: September 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 28,979 hours, 7,341 cycles
- Engine: Pwa PW4056
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT APPROX 120 KNOTS DUE TO RUNWAY INCURSION.  FOUND 2 FWD TIRE FUSE PLUG BLOWN, REPLACED 2 FWD TIRE.  REMOVED AND REINSTALLED 2F BRAKE ASSY. REMOVED & REINSTALLED ANTI SKID TRANSDUCER.  ACPD NR 1 FWD AXLE ASSY HIGH ENERGY STOP INSP NR 1F TIRE, NEEDS REPLACING DUE TO MATE TIRE ASSY BLOWN FUSE PLUG.  REMOVED, INSP AND REINSTALLED TIRE ASSY.  REMOVED, INSP AND REINSTALLED BRAKE ASSY.  REMOVED, INSP AND REINSTALLED ANTISKID TRANSDUCER. NO DEFECTS NOTED.
